# SDR WRLA20091023260

- Difficulty date: October 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING OUTBOARD FLAP INBOARD AFT HINGE UPPER AND LWR BUSHING WORN (2 POINT).  REMOVED RT OUTBOARD FLAP INBOARD AFT HINGE IAW AMM 20-50-02-900-801 REV 65.  REPAIRED RT OUTBOARD FLAP INBOARD AFT HINGE REF EGAT NRC U01041 JOB CARD ATTACHING SHEET 074961 & 070609.  INSTALLED RT OUTBOARD FLAP INBOARD AFT HINGE IAW AMM 20-20-01-400-801 REV 65.
